American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. V. Ivanov and V. V. Prikhod’ko. Asymptotic properties of Ibragimov's estimator for a parameter of the spectral density of the random noise in a nonlinear regression model. Theor. Probability and Math. Statist. 93 (2016) 51-70.
Abstract, references, and article information   
View Article: PDF

[2] M. K. Ilienko. A refinement of conditions for the almost sure convergence of series of multidimensional regression sequences. Theor. Probability and Math. Statist. 93 (2016) 71-78.
Abstract, references, and article information   
View Article: PDF

[3] O. V. Ivanov and K. K. Moskvichova. Asymptotic normality of the correlogram estimator of the covariance function of a random noise in the nonlinear regression model. Theor. Probability and Math. Statist. 91 (2015) 61-70.
Abstract, references, and article information   
View Article: PDF

[4] O. V. Ivanov and K. K. Moskvichova. Stochastic asymptotic expansion of correlogram estimator of the correlation function of random noise in nonlinear regression model. Theor. Probability and Math. Statist. 90 (2015) 87-101.
Abstract, references, and article information   
View Article: PDF

[5] V. V. Buldygin and K. K. Moskvichova. The sub-Gaussian norm of a binary random variable. Theor. Probability and Math. Statist. 86 (2013) 33-49.
Abstract, references, and article information   
View Article: PDF

[6] M. K. Runovska. Convergence of series of elements of multidimensional Gaussian Markov sequences. Theor. Probability and Math. Statist. 84 (2012) 139-150.
Abstract, references, and article information   
View Article: PDF

[7] M. K. Runovska. Convergence of series of Gaussian Markov sequences. Theor. Probability and Math. Statist. 83 (2011) 149-162. MR 2768855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia